# SDR 99ZZZX283

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5289M
- Make and model: Beech C 23
- Aircraft serial: M2021
- System (JASC): 3710 · Vacuum Distribution System
- Part: Filter
- Part number: 1J71
- Condition: Contaminated
- Location: Vacuum System
- Component: Airborne
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN VACUUM FILTER WAS LOCATED UNDER WINDSHIELD FORWARD SEAM.  DUE TO HEAVY RAINFALL AND A LEAKING SEAL BETWEEN WINDSHIELD AND BOOT COWL, THE MAIN FILTER BECAME SATURATED WITH WATER.  ON START-UP THE GYROS FILLED WITH WATER.   REPAIRED AND REPLACED GYROS.  DRIED OUT SYSTEM, AND REPLACED FILTERS.  MOVED MAIN FILTER UNDER WINDSHIELD AND SEALED FWD WINDSHIELD WITH RTV.  SYSTEM TEST OK.
